It seems like I get tearry eyed more often than ever before. I struggle to keep the tears from flowing. I have mainatined my weight with Contrave but have not lost. I'm trying to decide if taking Contrave is worth dealing with these extra tearry emotions.
KBLH; yes that is a side effect of one of the medications in Contrave but normally sometime betwwen 2 and 4 wweks it goes away,And as long as your holding your weight this is good what you should do is join the support group for contrave right here and no cost to chat or read what others are saying. on the far right corner there well be your name hover your mouse over it and a drop down screen comes down move down to support group and just follow the directions in able to join. This well give you ideas on loosing weight and how others are coping with the medication.Chuck1957
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2014 • 13 answers
Posted 7 Feb 2017 • 1 answer
Contrave - I felt excellent taking one pill a day and lost weight. I increased the dosage as advised
Posted 16 Mar 2018 • 1 answer
Posted 13 May 2018 • 0 answers
Posted 27 Jun 2018 • 1 answer